Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Taken steroids and antibiotics for Lyme disease. Lumps on the body, pelvic pain, nausea, fatigue. Echo, MRI, blood test normal. Proper treatment?

I am currently on antibiotics for Lyme, although my test was CDC neg. (igg 23 + and igm 41+). It all began 7 years ago. I felt an itchy lump at the back of my neck. A few hrs. later I had a lump behind my knee , a few hrs. later it was both knees to ankles, by that night my elbows to hands began to swell. I took Benedryl and went to sleep. I awoke to more severe swelling to the soles of my feet. My DR. gave steroids and never identified what happened. Since then I have had issues such as joint pain, pelvic pain , abdominal pain , dizziness, nausea, fatigue, chest pain, fatty cysts in neck, etc. I have had 2 d echos, mri of the abdomen, blood work (normal aside from low good cholesterol) and still am wondering what is wrong. I want to make sure that I am on the right path with the Lyme and not missing something else. I have been on the antibiotics now for almost 4 weeks. Aside from 1 night of severe nausea I don t feel any change. Any input is appreciated.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Rheumatologist 's  Response
Dear Madam,

yOU SHOULD GET YOUR MUSCLE ENZYMES LIKE CPK, ALDOLASE , LDH TESTED TO SEE IF THERE IS ANY EVIDENCE OF STEROID INDUCED MYOPATHY.

Dr. Shruti
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor